止痛及退熱藥 ( Analgesic & Antipyretic )
   
 
樂信特效頭痛靈
Advance Paramol Extra Tablet
香港衛生署註冊編號 :
H.K. Reg. No.:
HK-52766

主治:
消除特強痛症:頭痛、偏頭痛、牙痛、神經痛、肌肉痛、月經痛、因傷風感冒所引致咽喉痛、頭痛發燒等痛症。更可用作於拔牙後的有效止痛劑。

服用方法:
成人:每日三至四次,每次一至兩粒,或遵照醫生指示服用。請勿在24小時內服用超過8粒。十二歲以下兒童須按醫生指示服用。

包裝:
10粒盒裝



Each caplet contains:
Acetaminophen 500mg
Caffeine 65mg

Indications:
Advance Paramol Extra Caplet is indicated for the extra relief of painful disorders such as headache, migraine, dysmenorrhea, conditions involving musculoskeletal pain, myalgias and neurslgias. It is also indicated as an analgesic and antipyretic in conditions accompanied by pains and fever, such as the common cold and viral infections. Advance Paramol Extra Caplet is an effective analgesic after dental work and tooth extractions, and in teething.


Dosage and Administration:
Adult: 1 to 2 caplets 3 to 4 times daily or as directed by physician. Do not exceed 8 caplets in 24 hours. Children under 12 years old should consult a doctor before administration.

Packaging:  
10 caplets/box